# SDR CA190709011

- Difficulty date: July 5, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8201
- Aircraft time: 11,481 hours
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Capacitor
- Part number: 2422DASHC1
- Condition: Damaged
- Location: Avionics Rack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE OCCURRENCE HAPPENED ON GROUND DURING MAINTENANCE WITH NO PASSENGERS OR FLIGHT CREW ON BOARD.  DESCRIPTION: DURING MAINTENANCE, IT WAS DISCOVERED SMOKE FROM AVIONIC SHELF. CIRCUIT BREAKERS 115/26 VAC XFMR LT AND CIRCUIT BREAKER RNAV 2 (J2) WAS FOUND POPPED. ACTION FROM TECHNICIAN: A) MAIN AND AUX BATTERIES DISCONNECTED B) SYNCHROPHASE CONTROLLER IN WARDROBE REMOVED DUE TO ACCESS AND SIGN OF HEAT C) TEMP CONTROLLER AND COOLING DUCT IN WARDROBE REMOVED DUE TO ACCESS D) CAPASITORS 2422-C1 AND -C2 FOUND MELTED. (PROBABLY REASON FOR POPPING OF CIRCUIT BREAKERS 115/26 VAC XFMR LT) E) FOUND WIRING 3461-2-630A22-2 MELTED TOGETHER WITH WIRING 3461-1-631A22-2 DUE TO HEAT FROM CAPACITORS MELTDOWN. (PROBABLY REASON FOR POPPING OF CIRCUIT BREAKER RNAV 2 (J2)) F) WIRING 3031-RTWH PITOT HEAT WIRING DO HAVE BURNED INSULATION AN SHALL BE REPLACED. WIRING GOES FROM 3031-GS1 (BLUE WIRE) AND 9811-J15Y (WHITE WIRE)  INVESTIGATION IN PROGRESS. (TC# 20190709011)
